# SDR RAIA00101016

- Difficulty date: January 22, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 5,683 hours, 4,610 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Computer
- Part number: 7013348923
- Part serial: 96110555
- Condition: Failed
- Location: E/E Bay
- Part time: 533 hours, 433 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7603-STL- DURING TAXI OUT DATA ACQUISITIONING UNIT (DAU) 1 B FAIL EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 DAU IAW EMB145 MAINTENANCE MANUAL.
